# SDR VNAA2014061500015

- Difficulty date: June 15, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 23,122 hours, 23,071 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE OF THE FS 280 FLOORBEAM, CORROSION WAS FOUND ON FWD ANGLE.  THE AREA WAS INSPECTED, R & R ANGLE USING AMM.  ACFT WAS RELEASED FOR SERVICE.
